# SDR AALA202510238087

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 72,524 hours, 34,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FA FLASHLIGHT DOES NOT TEST PROPERLY. MAINTENANCE REPLACED BATTERY AND PLASTIC EMERGENCY USE ONLY BAND IAW AMM 25-65-00.
